# SDR ASAA12511539

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,841 hours, 5,974 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Failed
- Location: Cabin Temp
- Part time: 19,876 hours, 6,340 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL FAULTED THE FLT DECK TRIM VALVE.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62-00-810-832.  R & R CONTROL CABIN ZONE TRIM AIR MODULATING VALVE REF MM 21-61-21-400-801 THRU STEP F. (4) . LEAK & OPS CHECKED GOOD 
MM 21-61-21-400-801 COMPLETED.
